# SDR SWIA200210921

- Difficulty date: June 11, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 21,508 hours, 30,388 cycles
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR TRACK SUPPORT BRACKET ON FRAME 40 CRACKED.  INSTALLED A NEW BRACKET IAW EMBRAER DER APPROVAL GST 1880/02.
